Dr SUSANNE PUMPLUEN Susanne.Pumpluen@nottingham.ac.uk
ASSOCIATE PROFESSOR
Quotients of orders in algebras obtained from skew polynomials with applications to coding theory
Pumpluen, Susanne
Authors
Abstract
We describe families of nonassociative finite unital rings that occur as quotients of natural nonassociative orders in generalized nonassociative cyclic division algebras over number fields. These natural orders have already been used to systematically construct fully diverse fast-decodable space-time block codes. We show how the quotients of natural orders can be employed for coset coding. Previous results by Oggier and Sethuraman involving quotients of orders in associative cyclic division algebras are obtained as special cases.
Citation
Pumpluen, S. (2018). Quotients of orders in algebras obtained from skew polynomials with applications to coding theory. Communications in Algebra, 46(11), 5053-5072. https://doi.org/10.1080/00927872.2018.1461882
Journal Article Type | Article |
---|---|
Acceptance Date | Mar 22, 2018 |
Online Publication Date | Sep 19, 2018 |
Publication Date | Sep 19, 2018 |
Deposit Date | Mar 26, 2018 |
Publicly Available Date | Sep 20, 2019 |
Journal | Communications in Algebra |
Print ISSN | 0092-7872 |
Electronic ISSN | 1532-4125 |
Publisher | Taylor and Francis |
Peer Reviewed | Peer Reviewed |
Volume | 46 |
Issue | 11 |
Pages | 5053-5072 |
DOI | https://doi.org/10.1080/00927872.2018.1461882 |
Public URL | https://nottingham-repository.worktribe.com/output/921135 |
Publisher URL | https://www.tandfonline.com/doi/full/10.1080/00927872.2018.1461882 |
Additional Information | This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 19.09.2018, available online: http://www.tandfonline.com/10.1080/00927872.2018.1461882 |
Contract Date | Mar 26, 2018 |
Files
QuotientsordersArxiv.pdf
(244 Kb)
PDF
You might also like
A generalization of the first Tits construction
(2024)
Journal Article
Albert’s twisted field construction using division algebras with a multiplicative norm
(2024)
Journal Article
Division algebras and MRD codes from skew polynomials
(2023)
Journal Article
Irreducible skew polynomials over domains
(2021)
Journal Article
The norm of a skew polynomial
(2021)
Journal Article
Downloadable Citations
About Repository@Nottingham
Administrator e-mail: discovery-access-systems@nottingham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search